Pancreatitis is found among people who take Dexamethasone, especially for people who are male, 60+ old , have been taking the drug for < 1 month, also take medication Bactrim, and have Multiple myeloma . We study 55,474 people who have side effects while taking Dexamethasone from FDA and social media. Among them, 257 have Pancreatitis. Find out below who they are, when they have Pancreatitis and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Dexamethasone has active ingredients of dexamethasone. It is often used in multiple myeloma. (latest outcomes from Dexamethasone 52,460 users)
Pancreatitis (inflammation of pancreas) has been reported by people with weight decreased, breathing difficulty, fever, rashes, abdominal pain upper (latest reports from 25,155 Pancreatitis patients).
On Jul, 27, 2016
55,474 people reported to have side effects when taking Dexamethasone.
Among them, 257 people (0.46%) have Pancreatitis
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi! I have a rare condition called NMO (Neuromyelitis optica or Devic's disease). The first line of treatment was very high dosage of oral steroids until my insurance approved a chemotherapy agent called rituxan. So I was on 8mg of dexamethasone for about 7 months. I gained almost 100lbs. I have finally been weaned off of the medication for about 3 months now, however I have only lost about 40lbs. All of my weight is in my belly, I truly look pregnant, and most of the time my stomach, especially up high feels very tight and I feel nauseated and over full. My doctor just ran a lipid panel and I was very unhappy to learn that my triglycerides are almost 500. I am not sure of what the plan is yet, but any and all advice is greatly appreciated.
I've been on Cymbalta for eight+ years. I've complained to doctors, recently and previously, about pain in my mid upper abdomen. I've had two ultrasounds, some sort of other test where I drank some liquid and they watched with some sort of ???, and now I'm scheduled for an endoscopy. I'm ...
I have mild acute pancreatitis. I did some research and discovered that implanon can cause pancreatitis,so I had it removed yesterday in hopes my symptoms will subside. Does anyone have experience with this?
Have a constant cough with this viral infection - cough til almost throw up. need relief - would dexamethasone (and I have 4 mg tablet that I cut into 4 pieces) 1 piece is enough for me. Can I take that with 2 hrs. of taking a fioricet
I have been on TPN for one month. During first 3-4 hours I have tingling in feet and sometimes hands. It is moderate in intensity. It is gone after about 7 hours. I am on TPN FOR 24 hours. What causes this?
Hi! I have a rare condition called NMO (Neuromyelitis optica or Devic's disease). The first line of treatment was very high dosage of oral steroids until my insurance approved a chemotherapy agent called rituxan. So I was on 8mg of dexamethasone for about 7 months. I gained almost 100lbs. I ...
Hello, I was just given a working diagnosis of fibromyalgia this week. I have also had 4 episodes of pancreatitis that I thought were heart attacks. I have not been diagnosed with pancreatitis yet, however, it is only a matter of time. The pain is absolutely horrendous. I almost went to the ...
I have had an ongoing bout with pancreatitis for 14 years, determined by my gastro doctor to have definitely been cause by taking prinivil for 14 years. I contacted MERCK with this problem in that we have spent in excess of 240,000 dollars besides all that my insurance has covered. Naturally ...
Hi, My name is Kris and I just received a call from my primary doc that my blood sugar and A1C are quite high. This of course took me by surprise. I'm 5'4" an weigh approximately 128 lbs. I've been on Tysabri for several years and wondering if this drug might cause my sugar levels to go up?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.